# SDR LR7A03052

- Difficulty date: July 25, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,841 hours, 21,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5323 FOUND LT MLG WHEEL WELL FS 527 CHINE ANGLE,  CRACKED JUST BELOW SHELF BRACKET APPROX 1.5 IN. AT LBL 61, WL 143.  REPAIRED IAW SRM SMP 583 53-40-27.  NR 2014.
